Remaining upright.

This week we realized Melvin was taking too much of one of his antibiotics.  Well to be clear, he was taking the right dose for his weight, but it was just too much for him personally.  He was sniffing and licking every surface on earth and was having trouble relaxing.  The definitive sign was when he was shaking his head to give his ears a good itch and he fell over. I called the vet, he went cold turkey for two days and he is now on a lower dosage.  Melvin is back in full-on-streched-out-on-couch relaxation mode, still a little extra sniffy and licky but he only has two more weeks on the treatment so I think we can tolerate some oddball behavior until then.

A few years ago I snapped a rather scary quick shot of him shaking his head.  Imagine this scene and then one second later, ttttttttt-iiiiiiiii-mmmmmmm-bbbbbbbb-eeeeeee-rrrrrrrr.

I’ll always catch you little buddy.

2 thoughts on “Remaining upright.

    • It was new news for me also! One of the drugs is metronidazole (which he has been on before) and apparently at too high a dose can cause some neurological side effects. Live and learn!

Say what?!

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s